# SDR DALA2019122087438

- Difficulty date: December 17, 2019
- Submitted: December 20, 2019
- Operation: Air carrier
- Aircraft: N6701
- Make and model: Boeing 757232
- Aircraft serial: 30187
- Aircraft time: 68,202 hours, 25,629 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Malfunctioned
- Location: Seat Row 26
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 6701, L/P 6631867) FOUND ISLE EXIT IDENTIFIER AT SEAT ROW 26 PARTIALLY ILUMMINATED DURING SVC CK. CORRECTIVE ACTION: R/R'D ISLE EXIT IDENTIFIER ASSY (LED) PER B757 AMM 33-51-10.
